# SDR SWAA2022020166845

- Difficulty date: September 17, 2017
- Submitted: February 2, 2022
- Operation: Air carrier
- Aircraft: N567WN
- Make and model: Boeing 737-7CT
- Aircraft serial: 32747
- Aircraft time: 51,591 hours, 24,890 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Condition: Broken
- Location: Lower Ext Fusela
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 194BR AFT CORNER BROKEN. / REPAIRED PANEL 194 BR IAW B737-700 SRM 51-70-05-2R-10 REV 62 RESTORED FINISH IAW B737 AMM 51-21-99-300-801 PARA E (6) TABLE 701
